# SDR 9615849611

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Augmentation Vlv
- Condition: Failed
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED AFTER TAKEOFF.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT AUGMENTATION VALVE AND BOTH LEFT AND RIGHT OUTBOARD AUGMENTATION VALVE CLAMPS, OPERATIONAL CHECK NORMAL.
